MAUDE Adverse Event Report: ARTHREX, INC. 3.9MM BC SWIVELOCK W FLAG; BONE FIXATION SCREW/PLATE

ARTHREX, INC. 3.9MM BC SWIVELOCK W FLAG; BONE FIXATION SCREW/PLATE
Model Number 3.9MM BC SWIVELOCK W FLAG
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/14/2025, it was reported by a sales representative via phone that an ar-9928bc ar-9928bc 3.9mm bc swivelock w flags screw was stripping.This event occurred during an achilles procedure on (b)(6) 2025 when the screw started stripping upon insertion.Everything was removed from the patient.They proceeded to redrill for the next size up.A tap was used to prepare the bone.The patient had a decent bone quality.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
3.9MM BC SWIVELOCK W FLAG
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21470737
Report Number1220246-2025-00688
Device Sequence Number17057083
Product Code HWC
UDI-Device Identifier00888867389588
UDI-Public(01)00888867389588(11)240207(17)280131(10)15203989
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.9MM BC SWIVELOCK W FLAG
Device Catalogue NumberAR-9928BC
Device Lot Number15203989
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown